# SDR AALA202408062577

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 97,546 hours, 12,199 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dislodged
- Location: L2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD SQUEAL AT 16000 FEET FROM L2 WINDOW, RETURNED TO FIELD, EMERGENCY DECLARED. OVERWEIGHT LANDING AT 533400 RATE OF DESCENT AT TOUCHDOWN  500 FPM NLG TOUCHDOWN WAS FIRM. MAINTENANCE FOUND R2 WINDOW SEAL PARTIALLY OFF OF SEAL RETAINER. INSPECTED SEAL AND FOUND NO DAMAGE. INSTALLED SEAL IAW AMM56-11-13.
